5 months preg. nurse injected my first tt shot in posterior deltoid before one month feeling pain in hips rt. butt and sacrum is it any serious probl?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Unclear: If I understand the question you are saying that you go a Tetanus shot one month ago but now you are experiencing pain in the right hi, buttocks and sacrum. It is not likely that a vaccine one month ago is causing the current pain. Consider seeing your doctor to help determine the cause and treatment
740 viewsAnswered >2 years ago
Last updated Apr 5, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.